# SDR C2XA08IA150

- Difficulty date: June 25, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 16,076 hours, 13,175 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CRW - FLIGHT 3104, THE CREW REPORTED A FUEL LEAK FROM THE RT WING VENT ON CLIMB.  THE AIRCRAFT RETURNED TO CRW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT WING OUTBOARD FLAP VALVE, OPERATIONALLY CHECKED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
